# SDR KCSA2025110259

- Difficulty date: November 2, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N712CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 26414
- Aircraft time: 93,320 hours, 16,585 cycles
- System (JASC): 5270 · Door Warning System
- Part: Door
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DOOR RIGHT UPPER DECK.  PERFORMED ADJUSTMENT TEST OF DOOR WARNING SYSTEM IAW B747-400 AMM 52-71-00.  ALL CHECKS PASS AT THIS TIME.
